# SDR SWAA2021111725220

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INSPAR RIB 4, HSS 120.30.  STIFFENER 4 LOWER AREA CRACKED.  REMOVED CRACK IAW  SRM 55-10-09-2R REPAIR 4.  HFEC INSP IAW NDT P6 51-00-00 PROC.23 CRACK NOTED.  ROTO INSP IAW NDT P6 51-00-00 PROC.16 CRACK NOTED. REMOVED CRACK ON WEB & HOLE IAW SRM 55-10 09-2R, REPAIR 5.  SURFACE ROUGHNESS OF 63 MICROINCHES RA ON CUT EDGES & ROUGHNESS OF 125 MICROINCHES RA ON PART IAW SRM 55-10-09-2R REPAIR 5. FABRICATED NEW ANGLE.IAW SRM 55-10-09-2R REPAIR 5. LOCATED & DRILLED NEW REPAIR IAW SRM 51-40-05-0G-0. FABRICATED FILLER IAW SRM 55-10-09-2R REPAIR 5. TREATED & PRIMED NEW REPAIR ANGLE IAW AMM 51-21-41-370-801 & AMM 51-21-72-370-804. INSTALLED REPAIR IAW SRM 51-40-02-0G-0 & SRM 55-10-09-2R-5 REPAIR 5.
